Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 46, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 7, 2012, 7:32 PM MDT for Laramie County, Wyoming. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2012, 7:32 PM MDT (01:32 UTC)
- Expired
- Jun 7, 2012, 8:15 PM MDT
- In force
- 43 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:33 PM MDT | HAIL 1.25 | 5 Sw Burns, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 11:46 AM MDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1009 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 2384 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
994
WUUS55 KCYS 080132
SVRCYS
WYC021-080215-
/O.NEW.KCYS.SV.W.0046.120608T0132Z-120608T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
732 PM MDT THU JUN 7 2012
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 815 PM MDT
* AT 727 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DESTRUCTIVE HAIL UP TO HEN EGG SIZE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BURNS...OR 25 MILES EAST OF CHEYENNE...AND MOVING SOUTHEAST AT 20
MPH.
AT 723 PM MDT...TWO INCH DIAMETER HAIL WAS REPORTED 4 MILES
NORTHWEST OF BURNS WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CARPENTER.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 383 AND
399.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4113 10405 4100 10405 4100 10435 4112 10448
4124 10432
TIME...MOT...LOC 0132Z 310DEG 17KT 4112 10429
WIND...HAIL 60MPH 2.00IN
$$
HAMMER2 follow-up statements
729
WWUS55 KCYS 080158
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
758 PM MDT THU JUN 7 2012
WYC021-080215-
/O.CON.KCYS.SV.W.0046.000000T0000Z-120608T0215Z/
LARAMIE WY-
758 PM MDT THU JUN 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LARAMIE COUNTY UNTIL 815 PM MDT...
AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO HEN
EGG SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CARPENTER...OR 29 MILES EAST OF CHEYENNE...MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN LARAMIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4106 10441 4119 10420 4113 10405 4102 10405
4100 10406 4100 10435
TIME...MOT...LOC 0158Z 318DEG 24KT 4101 10423
WIND...HAIL 60MPH 2.00IN
$$
HAMMER104
WWUS55 KCYS 080213
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
813 PM MDT THU JUN 7 2012
WYC021-080223-
/O.EXP.KCYS.SV.W.0046.000000T0000Z-120608T0215Z/
LARAMIE WY-
813 PM MDT THU JUN 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE COUNTY
WILL EXPIRE AT 815 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4106 10441 4119 10420 4113 10405 4102 10405
4100 10406 4100 10435
TIME...MOT...LOC 0213Z 318DEG 24KT 4093 10415
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:20 PM MDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 7, 4:20 PM MDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT THU JUN 7 2012
.SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT
LATEST WATER VAPOR LOOP WAS SHOWING THE POTENTIAL VORTICITY
ANOMALY CONTINUING TO PUSH EAST THROUGH CENTRAL WYOMING. THIS
FEATURE IS REALLY SPARKING THE CONVECTION MAINLY IN NORTHEAST
WYOMING WHICH WHICH IS WHERE THE DEEPER SHORTWAVE ENERGY IS IN
PLACE AND STEEPER MID LEVEL LAPSE RATES. THIS AREA ALSO HAD LESS CLOUD
COVER THIS MORNING WHICH AIDED IN INCREASING THE INSTABILITY. THE
BULK OF THESE STORMS WILL TRACK EAST-NORTHEAST...BUT THE RIGHT
MOVERS WILL MOSTLY TRAVEL EAST-SOUTHEAST. SOME OF THE STORMS WILL
ALSO CONTINUE TO BUILD SOUTHEAST DUE TO THE SOUTHERLY FLOW IN THE
LOW LEVELS.
THESE STORMS STILL HAVE THE POTENTIAL TO BECOME SUPERCELLS DUE TO
0-6KM SHEAR VALUES AROUND 40KTS AND CAPE VALUES AROUND 2000J/KG.
IN ADDITION...0-3KM CAPE VALUES AROUND 100-150J/KG WITH LIFTED
CONDENSATION LEVELS AROUND 2000M WHICH WILL CONTINUE TO FAVOR
TORNADIC DEVELOPMENT. ANOTHER CONCERN WITH THESE STORMS IS THE HEAVY RAIN
POTENTIAL ESPECIALLY IF THEY MOVE OVER THE AREAS THAT RECEIVED THE
HEAVY RAINFALL LAST NIGHT. THESE STORMS SHOULD BEGIN TO EXIT THE
FORECAST AREA BY AROUND 03Z OR SO.
FRIDAY-FRIDAY NIGHT:
WE WENT AHEAD AND INSERTED POPS FOR THE NEBRASKA PANHANDLE FOR
FRIDAY AFTERNOON SINCE THERE WILL BE IMPRESSIVE INSTABILITY AND
SHEAR STILL IN PLACE. THE MODELS ARE NOT REALLY INDICATING ANY
SIGNIFICANT WAVES MOVING THROUGH...BUT THERE WILL BE SOME DECENT
UPPER LEVEL DIFFLUENCE WHICH MAY BE ENOUGH TO TRIGGER THE
CONVECTION. OTHERWISE...DRY AND VERY WARM CONDITIONS ARE EXPECTED
THROUGH THE DAY.
.LONG TERM...SATURDAY THROUGH THURSDAY...MAIN CONCERN FOR THE LONG
RANGE FORECAST IS THE DEEP UPPER LEVEL TROUGH AND STRONG COLD
FRONT FOR THIS TIME OF THE YEAR PUSHING ACROSS THE NORTHWEST
UNITED STATES AND WYOMING ON SATURDAY AND SATURDAY NIGHT. A VERY
WARM/HOT DAY IS EXPECTED ON SATURDAY WITH THE POTENTIAL FOR NEAR
RECORD HIGH TEMPERATURES IN THE MID TO UPPER 90S ACROSS THE
WESTERN NEBRASKA PANHANDLE...AND MID 80S TO LOW 90S ACROSS MOST OF
SOUTHEAST WYOMING. DRIER AIR SHOULD BE OVER MOST OF THE FORECAST
AREA SATURDAY...BUT MODELS SHOW SOME LLVL MOISTURE ADVECTING
WESTWARD INTO WESTERN NEBRASKA SATURDAY AFTERNOON. WILL KEEP
TSTORMS OUT OF THE FORECAST FOR NOW WITH POP AROUND 5 TO 10
PERCENT.
COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY NIGHT WITH COOLER
TEMPERATURES EXPECTED FOR SUNDAY THROUGH TUESDAY. HIGH
TEMPERATURES WILL STILL BE PLEASANT AND IN THE 70S TO LOW 80S WITH
SEASONABLY COOL NIGHTTIME LOWS. ANOTHER WEAK FRONT AND UPPER LEVEL
DISTURBANCE WILL PUSH ACROSS THE REGION ON TUESDAY...RESULTING IN
THE POTENTIAL FOR MORE SHOWERS AND THUNDERSTORMS MAINLY EAST OF
THE LARAMIE RANGE. AFTER THE DISTURBANCE MOVES THROUGH...MORE DRY
AIR WILL PUSH INTO THE AREA FOR WEDNESDAY AND THURSDAY LIMITING
TSTORM POTENTIAL. MODELS INDICATE A WARMING TREND AT THE END OF
THE NEXT WEEK WITH HIGHS IN THE 80S TO NEAR 90 ACROSS THE FORECAST
AREA.
&&
.AVIATION...18Z TAF ISSUANCE. MVFR CIGS AND PATCHY FOG HAS LIFTED
LATE THIS MORNING. LOW LEVEL MOISTURE AND QUITE A BIT OF
INSTABILITY WILL RESULT IN SCATTERED TO NUMEROUS
THUNDERSTORMS...SOME STRONG THROUGH THIS AFTERNOON AND EARLY THIS
EVENING. STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND HAIL ARE
THE MAIN THREATS WITH THESE STORMS. LOCALIZED BRIEF IFR CONDITIONS
ARE POSSIBLE IN THE HEAVIEST THUNDERSTORMS AT ALL LOCATIONS EXCEPT
FOR KRWL. OTHERWISE...CONDITIONS WILL GRADUALLY IMPROVE FROM
NORTHWEST TO SOUTHEAST THIS EVENING.
&&
.FIRE WEATHER...
BREEZY CONDITIONS CAN BE EXPECTED ON FRIDAY ESPECIALLY IN THE WESTERN
PORTION OF THE FORECAST AREA. HOWEVER...FUELS ARE STILL NOT READY
IN THAT REGION. THERE IS SMALL CHANCE THAT CONVERSE COUNTY MAY
EXPERIENCE RED FLAG CONDITIONS...BUT WIND SPEEDS WILL BE LACKING
SOMEWHAT. THE PRIMARY CONCERN WILL BE ON SATURDAY AS THE UPPER
LEVEL TROF APPROACHES AND CAUSES WIND SPEEDS TO INCREASE...AND
RELATIVE HUMIDITIES BEGIN TO DRY OUT. WE HAVE DECIDED TO HOLD OFF
ON ISSUING A RED FLAG WARNING AT THIS TIME.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL 9 PM THURSDAY FOR WYZ108-WYZ118-WYZ119.
NE...FLASH FLOOD WATCH UNTIL 9 PM THURSDAY FOR NEZ002-NEZ003-NEZ019-
NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.
&&
SHORT TERM/FIRE WEATHER...REC
LONG TERM/AVIATION...TJTHazardous weather outlook, Jun 7, 12:18 PM MDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1218 PM MDT THU JUN 7 2012 WYZ101>103-105>108-110-112>119-081830- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-NORTH SNOWY RANGE FOOTHILLS- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1218 PM MDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHEAST WYOMING UNTIL 8 PM THIS EVENING. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 9 PM LATE THIS EVENING. THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP THROUGH THIS AFTERNOON AND MOVE ACROSS THE AREA THIS EVENING. STORMS COULD BECOME SEVERE FROM FAR EASTERN WYOMING INTO THE NEBRASKA PANHANDLE WITH LARGE HAIL...DAMAGING WINDS BEING THE MAIN THREATS ALONG MORE HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. STILL CANNOT RULE OUT AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-081830- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1218 PM MDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR WESTERN NEBRASKA UNTIL 8 PM THIS EVENING. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 9 PM LATE THIS EVENING. THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP ACROSS THE MOUNTAINS OF SOUTHEAST WYOMING EARLY THIS AFTERNOON AND MOVE INTO WESTERN NEBRASKA BY LATE THIS AFTERNOON. STORMS COULD BECOME SEVERE FROM WITH LARGE HAIL...DAMAGING WINDS BEING THE MAIN THREATS ALONG MORE HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. AN ISOLATED TORNADO CAN NOT BE RULED OUT AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 7, 6:39 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 639 PM MDT THU JUN 7 2012 WYZ116>118-080130- CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 639 PM MDT THU JUN 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LARAMIE COUNTY UNTIL 730 PM MDT... AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WARREN AF BASE...OR 11 MILES WEST OF CHEYENNE...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHEYENNE... WARREN AF BASE... FRONTIER PARK... SOUTH GREELEY HIGHWAY... FOX FARM-COLLEGE... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 345 AND 369. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 9. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4120 10467 4101 10466 4101 10512 4118 10514 TIME...MOT...LOC 0040Z 287DEG 7KT 4109 10498 HAMMER
Local storm report, Jun 7, 7:14 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
714 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 3 N BURNS 41.23N 104.36W
06/07/2012 E1.00 INCH LARAMIE WY TRAINED SPOTTER
&&
HAMMERLocal storm report, Jun 7, 7:20 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
720 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 3 N BURNS 41.23N 104.36W
06/07/2012 M1.50 INCH LARAMIE WY TRAINED SPOTTER
0650 PM HAIL 6 NNW PINE BLUFFS 41.26N 104.11W
06/07/2012 M0.50 INCH LARAMIE WY TRAINED SPOTTER
0705 PM HAIL 1 N SIDNEY 41.15N 102.97W
06/07/2012 M1.00 INCH CHEYENNE NE TRAINED SPOTTER
0703 PM HAIL LORENZO 41.03N 103.05W
06/07/2012 M1.00 INCH CHEYENNE NE TRAINED SPOTTER
0706 PM HAIL 1 W SIDNEY 41.13N 102.99W
06/07/2012 M1.00 INCH CHEYENNE NE TRAINED SPOTTER
&&
MWEILANDLocal storm report, Jun 7, 7:22 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
722 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL PINE BLUFFS 41.18N 104.07W
06/07/2012 M1.25 INCH LARAMIE WY TRAINED SPOTTER
&&
MWEILANDLocal storm report, Jun 7, 7:27 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
727 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL PINE BLUFFS 41.18N 104.07W
06/07/2012 M1.75 INCH LARAMIE WY TRAINED SPOTTER
&&
MWEILANDLocal storm report, Jun 7, 7:30 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
730 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 8 NE SIDNEY 41.22N 102.86W
06/07/2012 M1.00 INCH CHEYENNE NE TRAINED SPOTTER
&&
MWEILANDThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:23 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 41 min |
| Jun 7, 6:36 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 20 min |
| Jun 7, 6:39 PM MDT | Special Weather Statement | CYS | Laramie | 51 min |
| Jun 7, 6:49 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 56 min |
| Jun 7, 7:03 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 31 min |
| Jun 7, 8:06 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 7, 8:40 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 34 min |
| Jun 7, 9:49 PM MDT | Special Weather Statement | CYS | Laramie | 41 min |
| Jun 7, 10:36 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 8, 9:33 AM MDT | Fire Weather Watch | CYS | 11 hr | |
| Jun 8, 9:33 AM MDT | Fire Weather Watch | CYS | 41 hr | |
| Jun 8, 11:09 AM MDT | Red Flag Warning | CYS | 9 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.